# SDR QXEA2019052800226

- Difficulty date: May 25, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N630QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000684
- Aircraft time: 5,122 hours, 3,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99046520
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA REPORTS EXIT ROW LIGHTING STRIP NOT ILLUMINATING. REMOVED FROM SERVICE. R&R ED "EXIT ROW" (1 & 2A) LIGHTING STRIP IAW AMM 33-50-21-000-801-A & 33-50-21-400-801-A. OPS TEST GOOD, NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
